# SDR P5CA2024092600034

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2360 STR 7L FWD OF PRESSURE BULKHEAD STRINGER FOUND CRACK( STA 2360 STR 7L FWD OF PRESSURE BULKHEAD STRINGER REPAIRED IAW RI-53-60-17087 REV.A. NO FURTHER DEFECTS NOTED. )
